# SDR USAA2015031600003

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 65,938 hours, 23,413 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 06334H8741
- Condition: Cracked
- Location: Cockpit
- Part time: 25,227 hours, 6,690 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED DURING FLIGHT RESULTING IN AN UNSCHEDULED LANDING.  R & R WINDSHIELD IAW AMM 56-11-01-501.
